# SDR UALA2011121606909

- Difficulty date: December 16, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 42,283 hours, 10,866 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER REPLACEMENT OF SEATS 1AB AND 3AB SEAT EMERGENCY LAMP STRIPS, DID OP CHECK AND LT SIDE FIRST CLASS SEATS AND FLOOR EEL STRIPS DID NOT LIGHT.  POSSIBLE BATTERY DEAD OR SHORTED EEL CABLE.  REPLACED BATTERY POWER SUPPLY FOR LT SIDE FIRST CLASS SEAT EMERGENCY LIGHT STRIPS AND FORWARD GALLEY FLOOR MOUNTED EEL STRIPS, OP CHECKS GOOD ON GROUND CHECKS.  ACCOMPLISHED INSPECTION AND OPS CHECKED NORMAL.
